# SDR AALA20140210008

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,837 hours, 35,377 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Faulty
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT DAY DFW CREW REPORTED CREW O2 BOTTLE EMPTY.  FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ALL THREE O2 REGULATORS. SYS GND CHECKED NORMAL OPERATION CLOSED.
